# SDR AALA20050342

- Difficulty date: May 19, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO FOUND WHITE EMERGENCY EXIT SEAT MOUNTED LIGHT ASSEMBLY INOPERATIVE AT SEAT 18D.  PLACARDED ITEM PER MEL 33 16 AUTH 5 891 C. REPLACED LIGHT ASSEMBLY FOR WHITE EMERGENCY EXIT SEAT MOUNTED EGRESS LIGHT AT SEAT 18D. SYSTEM GROUND CHECKED NORMAL OPERATION.  (SUPP CLOSED)
